Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Under stress. Taking sizodon plus, experiencing side effects. Advice?

I'm 31 year old male. I was undergoing severe stress at work and personal life. I used to have lot of negative thoughts and sleepless nights.
Doctor suggested sizodon plus.
While I'm taking this tablet in the night, I experience its side effects in the mornings and early afternoon. I have lot of dizziness, drowsiness, unable to focus on my work.
Please help me. I don't want to lose my job now. I want to focus on my job and not be depressed all the time
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
HI,Buddy
Thank for choosing HCM
Why do not you control your thoughts it is not difficult to do this thing, and you can do it because you better know what is wrong with you what is going on, so the solution is just you have it, only thing required is apply it, every thing will be alright, go on vocation, spend some time with your nearer and dearer, enjoy the vocation, forget the anxiety and depression, it is not at all difficult to do it, anti-psychiatric medicine is like double edge sword, have good day,
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor